Artequin Hypoaesthesia Facial Side Effect Reports
The following Artequin Hypoaesthesia Facial side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Hypoaesthesia Facial, can occur, and what you can do about them.
A side effect could appear soon after you start Artequin or it might take time to develop.
|Asthenia, Dizziness, Flushing, Hypoaesthesia, Hypoaesthesia Facial, Palpitations, Panic Attack|
This Hypoaesthesia Facial side effect was reported by a physician from UNITED STATES. A 52-year-old female patient (weight:NA) experienced the following symptoms/conditions: malaria. The patient was prescribed Artequin -artesimine 200+meflouquin 600mg (dosage: One Artesimine+ One Meflouquin Daily Po), which was started on Oct 20, 2007. Concurrently used drugs: NA. When starting to take Artequin -artesimine 200+meflouquin 600mg the consumer reported the following symptoms:
Artequin Hypoaesthesia Facial Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Artequin Hypoaesthesia Facial Reviews
|Fri, 18 Oct 2013|
I have been reading a lot about Artequin and have done some research. I took this medicine on 9/23/2013 and have been in the gutter ever since. My symptoms range from neurological like dizziness, vertigo. Cardiac problems like palpitations, lightheaded ness, shortness o breath. I have also had some psychological effects like anxiety. I have been to the ER three times. I just read that mefloquine which is 700mg of the composition of Artequin was given a black box label by the FDA in on July 2013. This drug has a very long half life of about a month or longer with long lasting side effects that might be permanent in some cases. My question right now is how can I detoxify. Need this drug out of my system. I am weak and have no energy to do anything. I feel so helpless here. And to think that I took this medicine as a prophylaxis. Let me know how any of you have come across regarding this medicine and how you are feeling. What has helped.
|Mon, 15 Jul 2013|
I tool Artequin recently like 4 days ago... I've been dizzy, I haven't been able to keep anything down liquid or solid, I feel like I'm losing my breath or my heart isn't beating fast enough... What should I do please...
|Sat, 16 Nov 2013|
I'm curious as to how you're feeling now? I took Artequin just a little over four weeks ago, and I'm still feeling a bit of dizziness, some kind of elusive headache that never quite goes away, and a general feeling of not being quite well.
Some days back these side effects began to fade, but somehow returned. I'm worried something else is wrong with me. I had malaria and typhoid tests taken and nothing was found. I'm just wonderring what the heck if going on?
|Thu, 02 May 2013|
I took Artequin last week, and things have not been the same. one minute am ok, the next minute am all hot, few minutes later am shivering. I cant run up and down the stairs, and my head has been banging like never, i will never ever, take this medication. Thanks God i feel better now
|Sat, 06 Sep 2014|
This drug should not be recommended for anyone at all. I wonder if it was subjected to clinical trials before it went commercial. It deprives me of sleep and even with a sleep inducing drug,I get 4-5hrs max. I had blood leaking through my nostrils, anxiety, internal heat sensations, body weakness. I am no longer battling with Malaria symptoms but side effect of the drug I used to cure the Malaria. It has been 3wks since I took my last dosage. The anxiey,internal heat sensations and body weakness are sporadic now. I hope I return to normal soon enough.
|Tue, 16 Nov 2010|
After finnishing the dose for Artequin I started feeling, body twitching, weakness,dizzness, body cramps, headache, neck pain, sore joints and now am at my sixth day after the dose and still experiencing the side effects..
|Sat, 15 Oct 2011|
Glad to hear it's getting better. Like I said, was a slooooooow climb back to normal. At times I wondered if that was my new normal. Thankfully, it wasn't and I'm back to working out and feeling energetic. All the really strange stuff I was feeling is gone. My eyes are still a little bloodshot, though. I went to the eye doctor and he told me my tear film was virtually gone -- another apparent med side effect! He gave me some drops and it has helped a bit and recommended I eat a lot of flax seed... Crazy how much damage a medicine can do! The heaviness in my head lasted a long time, as did the numbness/tingling in my extremeties. I did some hot/cold therapy -- run your hands/legs/whatever under hot water for 5 minutes and then cold water for five minutes alternating... It helps with circulation and I started taking cayenne pepper supplements and eating spicy foods. I'm not sure if it helpful, but the tingling has almost completey stopped now, so is worth a try.
Hope you're back to yourself soon!
|Tue, 22 Nov 2011|
I feel severe discomfort from my chest down to my stomach. my esophagus seems to be tight. though i was told by several Doctors that I'm having anxiety, mild depression... etc. I kind of like feel something electric in my heart region. I pray God to save me from these ordeal.
Top Artequin Side Effects